Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Zimper, A., Assa, H. (2020) Preferences over rich sets of random variables: on the incompatibility of convexity and semicontinuity in measure. Mathematics and Financial Economics, 15 (2). pp. 353-380. ISSN 1862-9679. (doi:10.1007/s11579-020-00280-z) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:87557)
This list was generated on Sun Jul 14 01:30:53 2024 BST.